# SDR DALA2024091809133

- Difficulty date: September 14, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 64,847 hours, 46,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET AT STATION 1178.255 ABOVE L-9L CRACKED. REPLACED ANGLE BRACKET AT STATION 1178.255 ABOVE L-9L IAW B717 SRM 51-40-02 AND B DRAWING 5420838. INSTALLED LT & RT LOUVER PANELS. COMPLIED WITH INSP PER B717 W/C 5312-01194-01.
